Dr. Ferit Gurbuz
My Social Links

Dr. Ferit Gurbuz

Associate Professor
Department of Mathematics Education, Faculty of Education, Hakkari University, Turkey


Highest Degree
Ph.D. in Mathematics from Ankara University, Ankara, Turkey

Share this Profile

Biography

Ferit GÜRBÜZ received his BSc (Maths), MSc (Maths) and Ph.D. (Maths) degrees from Ankara University, Ankara, Turkey in 2008, 2011 and 2015, respectively. At present, he is working as an Associate Professor Doctor in the Department of Mathematics Education at Hakkari University (Turkey). His research interests focus on harmonic analysis, Morrey type spaces, singular integrals, maximal operators, Riesz potential, Marcinkiewicz integrals associated with Schrödinger operators, rough kernel. He has served over 34 Journals in the capacity of an Editor and Reviewer. He is written by so many articles.

Area of Interest:

Mathematics
100%
Mathematical Analysis
62%
Integral Inequalities
90%
Operator Theory
75%
Analysis
55%

Research Publications in Numbers

Books
2
Chapters
11
Articles
39
Abstracts
36

Selected Publications

  1. Sarfraz, N. and F. Gürbüz, 2021. Weak and strong boundedness for p-adic fractional hausdorff operator and its commutator. Int. J. Nonlinear Sci. Numerical Simul., 10.1515/ijnsns-2020-0290.
    CrossRef  |  Direct Link  |  
  2. Gürbüz, F., 2021. Product generalized local Morrey spaces and commutators of multi-sublinear operators generated by multilinear Calderón-Zygmund operators and local Campanato functions. Mathematics, Vol. 1. .
    Direct Link  |  
  3. Gürbüz, F., 2021. A note concerning marcinkiewicz integral with rough kernel. Infinite Dimensional Anal., Quantum Probab. Related Topics, Vol. 24. 10.1142/s0219025721500053.
    CrossRef  |  Direct Link  |  
  4. Gürbüz, F., S. Ding, H. Han and P. Long, 2020. Norm inequalities on variable exponent vanishing morrey type spaces for the rough singular type integral operators. Int. J. Nonlinear Sci. Numerical Simul., 22: 721-739.
    CrossRef  |  Direct Link  |  
  5. Gürbüz, F., 2020. The boundedness of a class of fractional type rough higher order commutators on vanishing generalized weighted morrey spaces. TWMS J. App. Eng. Math., 10: 97-104.
    Direct Link  |  
  6. Gürbüz, F., 2020. Some inequalities for the multilinear singular integrals with lipschitz functions on weighted morrey spaces. J. Inequalities Appl., Vol. 2020. 10.1186/s13660-020-02406-9.
    CrossRef  |  Direct Link  |  
  7. Gürbüz, F., 2020. Parabolic local campanato estimates for commutators of parabolic fractional maximal and integral operators with rough kernel. Filomat, 34: 1147-1156.
    CrossRef  |  Direct Link  |  
  8. Gürbüz, F., 2020. On the behaviors of rough multilinear fractional integral and multi-sublinear fractional maximal operators both on product Lp and weighted  Lp spaces. Int. J. Nonlinear Sci. Numerical Simul., 21: 715-726.
    CrossRef  |  Direct Link  |  
  9. Gürbüz, F., 2019. Generalized weighted morrey estimates for marcinkiewicz integrals with rough kernel associated with schrödinger operator and their commutators. Chin. Ann. Math., Ser. B, 41: 77-98.
    CrossRef  |  Direct Link  |  
  10. Gürbüz, F., 2019. A note for some parabolic multilinear commutators generated by a class of parabolic maximal and linear operators with rough kernel on the parabolic generalized local morrey spaces. Hacettepe J. Math. Stat., 49: 617-637.
    CrossRef  |  Direct Link  |  
  11. Gurbuz, F., 2019. On the behaviors of rough fractional type sublinear operators on vanishing generalized weighted Morrey spaces. Int. J. Anal. Applic., 17: 440-447.
    CrossRef  |  Direct Link  |  
  12. Gurbuz, F., 2019. Multilinear BMO estimates for the commutators of multilinear fractional maximal and integral operators on the product generalized Morrey spaces. Int. J. Anal. Applic., 17: 596-619.
    CrossRef  |  Direct Link  |  
  13. Gurbuz, F., 2019. Generalized weighted Morrey estimates for Marcinkiewicz integrals with rough kernel associated with schrodinger operator and their commutators. Chinese Ann. Math., Series B, (In Press). .
  14. Gurbuz, F., 2018. Parabolic generalized local Morrey estimates for parabolic fractional maximal and integral operators with rough kernel. Chin. J. Contemp. Math., 39: 293-304.
  15. Gurbuz, F., 2018. On the behaviors of sublinear operators with rough kernel generated by Calderon-Zygmund operators both on weighted Morrey and generalized weighted Morrey spaces. Int. J. Applied Math. Stat., 57: 33-42.
    Direct Link  |  
  16. Gurbuz, F., 2018. On the behaviors of a class of singular type rough higher order commutators on generalized weighted Morrey spaces. TWMS J. Applied Eng. Math., 8: 208-219.
    Direct Link  |  
  17. Gurbuz, F., 2018. On the behavior of a class of fractional type rough higher order commutators on generalized weighted Morrey spaces. J. Coupled Syst. Multiscale Dyn., 6: 191-198.
    CrossRef  |  Direct Link  |  
  18. Gurbuz, F., 2018. Multi-sublinear operators generated by multilinear fractional integral operators and local Campanato space estimates for commutators on the product generalized local Morrey spaces. Adv. Math., 47: 855-880.
  19. Gurbuz, F., 2018. Marcinkiewicz integrals with rough kernel associated with Schrodinger operators and commutators on generalized vanishing local Morrey spaces. Tbilisi Math. J., 11: 133-156.
    Direct Link  |  
  20. Gurbuz, F., 2018. Local campanato estimates for multilinear commutator operators with rough kernel on generalized local morrey spaces. J. Coupled Syst. Multiscale Dynamics, 6: 71-79.
    Direct Link  |  
  21. Gurbuz, F., 2018. Generalized local Morrey spaces and multilinear commutators generated by Marcinkiewicz integrals with rough kernel associated with Schrodinger operators and local Campanato functions. J. Applied Anal. Comput., 8: 1369-1384.
    CrossRef  |  Direct Link  |  
  22. Gurbuz, F., 2018. Adams-Spanne type estimates for parabolic sublinear operators and their commutators with rough kernels on parabolic generalized Morrey spaces. J. Nonlinear Sci. Applic., 11: 798-811.
  23. Gurbuz, F., 2018. A class of sublinear operators and their commutators by with rough kernels on vanishing generalized Morrey spaces. J. Sci. Eng. Res., 5: 86-101.
  24. Gurbuz, F. and G. Guzel, 2018. A characterization for the Adams type boundedness of sublinear operators with rough kernel generated by fractional integrals and their commutators on generalized Morrey spaces. Int. J. Applied Math. Stat., 57: 72-82.
    Direct Link  |  
  25. Balakishiyev, A.S., E.A. Gadjieva, F. Gurbuz and A. Serbetci, 2018. Boundedness of some sublinear operators and their commutators on generalized local Morrey spaces. Complex Variables Elliptic Equat., 63: 1620-1641.
    CrossRef  |  Direct Link  |  
  26. Gurbuz, F., 2017. Weighted anisotropic Morrey spaces estimates for anisotropic maximal operators J. Adv. Applied Math., Vol. 2. .
    Direct Link  |  
  27. Gurbuz, F., 2017. Sublinear operators with rough kernel generated by fractional integrals and their commutators on generalized Morrey spaces. J. Scient. Eng. Res., 4: 144-163.
  28. Gurbuz, F., 2017. Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized Morrey spaces. Math. Notes, 101: 429-442.
    CrossRef  |  Direct Link  |  
  29. Gurbuz, F., 2017. Sublinear operators with a rough kernel generated by fractional integrals and local Campanato space estimates for commutators with rough kernel on generalized local Morrey spaces. Int. J. Applied Math. Stat., 56: 52-62.
    Direct Link  |  
  30. Gurbuz, F., 2017. Some estimates for generalized commutators of rough fractional maximal and integral operators on generalized weighted Morrey spaces-Canad. Math. Bull., 60: 131-145.
  31. Gurbuz, F., 2017. Parabolic generalized local Morrey space estimates of rough parabolic sublinear operators and commutators. Adv. Math. (China), 46: 765-792.
    CrossRef  |  
  32. Gurbuz, F., 2017. Adams-Spanne type estimates for the commutators of fractional type sublinear operators in generalized Morrey spaces on Heisenberg groups. J. Scient. Eng. Res., 4: 127-144.
  33. Gurbuz, F., 2016. Weighted morrey and weighted fractional sobolev-morrey spaces estimates for a large class of pseudo-differential operators with smooth symbols. J. Pseudo-Differ. Operat. Applic., 7: 595-607.
    CrossRef  |  Direct Link  |  
  34. Gurbuz, F., 2016. Parabolic sublinear operators with rough kernel generated by parabolic calderon-zygmund operators and parabolic local campanato space estimates for their commutators on the parabolic generalized local morrey spaces. Open Math., 14: 300-323.
    CrossRef  |  Direct Link  |  
  35. Balakishiyev, A.S., V.S. Guliyev, F. Gurbuz and A. Serbetci, 2015. Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized local Morrey spaces. J. Inequal. Applic., Vol. 2015. 10.1186/s13660-015-0582-y.
    CrossRef  |  Direct Link  |